Izzet Coskun
Izzet Coskun
Professor of Mathematics, University of Illinois at Chicago
Verified email at uic.edu - Homepage
Title
Cited by
Cited by
Year
The minimal model program for the Hilbert scheme of points on P2 and Bridgeland stability
D Arcara, A Bertram, I Coskun, J Huizenga
Advances in mathematics 235, 580-626, 2013
1402013
A Littlewood–Richardson rule for two-step flag varieties
I Coskun
Inventiones mathematicae 176 (2), 325-395, 2009
732009
The effective cone of the moduli space of sheaves on the plane
I Coskun, J Huizenga, M Woolf
Journal of the European Mathematical Society 19 (5), 1421-1467, 2017
602017
The birational geometry of the Hilbert scheme of points on surfaces
A Bertram, I Coskun
Birational geometry, rational curves, and arithmetic, 15-55, 2013
522013
Rational curves on smooth cubic hypersurfaces
I Coskun, J Starr
International Mathematics Research Notices 2009 (24), 4626-4641, 2009
512009
Degenerations of surface scrolls and the Gromov-Witten invariants of Grassmannians
I Coskun
arXiv preprint math/0407253, 2004
452004
The effective cone of the Kontsevich moduli space
I Coskun, J Harris, J Starr
Canadian Mathematical Bulletin 51 (4), 519-534, 2008
412008
Singularities of generalized Richardson varieties
S Billey, I Coskun
Communications in Algebra 40 (4), 1466-1495, 2012
402012
Extremal effective divisors on M1, n
D Chen, I Coskun
Math. Ann 359 (3-4), 891-908, 2014
37*2014
Extremal higher codimension cycles on moduli spaces of curves
D Chen, I Coskun
Proceedings of the London Mathematical Society 111 (1), 181-204, 2015
322015
Interpolation, Bridgeland stability and monomial schemes in the plane
I Coskun, J Huizenga
Journal de Mathématiques Pures et Appliquées 102 (5), 930-971, 2014
322014
The ample cone of moduli spaces of sheaves on the plane
I Coskun, J Huizenga
arXiv preprint arXiv:1409.5478, 2014
322014
The ample cone of the Kontsevich moduli space
I Coskun, J Harris, J Starr
Canadian Journal of Mathematics 61 (1), 109-123, 2009
272009
Stable base locus decompositions of Kontsevich moduli spaces
D Chen, I Coskun
Michigan Mathematical Journal 59 (2), 435-466, 2010
262010
Brill–Noether theorems and globally generated vector bundles on Hirzebruch surfaces
I Coskun, J Huizenga
Nagoya Mathematical Journal 238, 1-36, 2020
252020
Rigid and non-smoothable Schubert classes
I Coskun
Journal of Differential Geometry 87 (3), 493-514, 2011
242011
The birational geometry of the moduli spaces of sheaves on P2
I Coskun, J Huizenga
Proceedings of the Gökova Geometry-Topology Conference 2015, 114-155, 2014
232014
Geometric positivity in the cohomology of homogeneous spaces and generalized Schubert calculus
I Coskun, R Vakil
Proc. Sympos. Pure Math 80, 77-124, 2009
222009
Towards Mori's program for the moduli space of stable maps
D Chen, I Coskun
American journal of mathematics 133 (5), 1389-1419, 2011
192011
The enumerative geometry of Del Pezzo surfaces via degenerations
I Coskun
American Journal of Mathematics 128 (3), 751-786, 2006
192006
The system can't perform the operation now. Try again later.
Articles 1–20